# SDR RAIA201211020003

- Difficulty date: November 2, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,164 hours, 29,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE BAGGAGE DOOR ZEE BEAM AT STRINGER 15L FRAME  65-68 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ZEE BEAM.
